Access count of this item: 197

Files in This Item:
File Description SizeFormat 
1324_21.pdf901.09 kBAdobe PDFView/Open
Title: 5次可移群に対する$Q$上2助変数生成的多項式の構成 (代数的整数論とその周辺)
Other Titles: A construction of generic polynomials with two parameters over $Q$ for the transitive groups of degree 5 (Algebraic Number Theory and Related Topics)
Authors: 橋本, 喜一朗  KAKEN_name
角皆, 宏  KAKEN_name
Author's alias: Hashimoto, Ki-ichiro
Tsunogai, Hiroshi
Issue Date: May-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1324
Start page: 207
End page: 216
Appears in Collections:Algebraic Number Theory and Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.